The extension of Johnson's homomorphism form the Torelli group to the mapping class group.
Inventiones mathematicae, Tome 111 (1993) no. 1, pp. 197-224
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
mapping class group of a Riemannian surface, action on the fundamental group, Torelli group, crossed homomorphism
@article{IM_1993__111_1_144076,
author = {Shigeyuki Morita},
title = {The extension of {Johnson's} homomorphism form the {Torelli} group to the mapping class group.},
journal = {Inventiones mathematicae},
pages = {197--224},
year = {1993},
volume = {111},
number = {1},
zbl = {0787.57008},
url = {http://geodesic.mathdoc.fr/item/IM_1993__111_1_144076/}
}
Shigeyuki Morita. The extension of Johnson's homomorphism form the Torelli group to the mapping class group.. Inventiones mathematicae, Tome 111 (1993) no. 1, pp. 197-224. http://geodesic.mathdoc.fr/item/IM_1993__111_1_144076/